MAUDE Adverse Event Report: Arrow International LLC ARROW EPIDURAL CATHETERIZATION SET NRFIT; ANESTHESIA CONDUCTION CATHETER

Arrow International LLC ARROW EPIDURAL CATHETERIZATION SET NRFIT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920780
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
ARROW EPIDURAL CATHETERIZATION SET NRFIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50144557
Report Number3006425876-2026-00856
Device Sequence Number18823973
Product Code BSO
UDI-Device Identifier10801902197730
UDI-Public(01)10801902197730(11)260408(17)280331(10)71F26C1028
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920780
Device Catalogue NumberOT19TKPSS
Device Lot Number71F26C1028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown